Eine bemerkenswerte Familie von speziellen Gewindekurven.

Walter Wunderlich

Monatshefte für Mathematik (1981)

  • Volume: 92, page 329-338
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wunderlich, Walter. "Eine bemerkenswerte Familie von speziellen Gewindekurven.." Monatshefte für Mathematik 92 (1981): 329-338. <http://eudml.org/doc/178054>.

author = {Wunderlich, Walter},
journal = {Monatshefte für Mathematik},
keywords = {Gewindekurven; line complex},
pages = {329-338},
title = {Eine bemerkenswerte Familie von speziellen Gewindekurven.},
url = {http://eudml.org/doc/178054},
volume = {92},
year = {1981},

AU - Wunderlich, Walter
TI - Eine bemerkenswerte Familie von speziellen Gewindekurven.
JO - Monatshefte für Mathematik
PY - 1981
VL - 92
SP - 329
EP - 338
KW - Gewindekurven; line complex
UR - http://eudml.org/doc/178054
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.